Euler Type Half-Linear Differential Equation with Periodic Coefficients
Ondřej Došlý and
Hana Funková
Abstract and Applied Analysis, 2013, vol. 2013, 1-6
Abstract:
We investigate oscillatory properties of the perturbed half-linear Euler differential equation. We show that the results of the recent paper by O. Došlý and H. Funková (2012) remain to hold when constants in perturbation terms are replaced by periodic functions.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/714263.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/714263.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:714263
DOI: 10.1155/2013/714263
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().